Ask a doctor

Lip Drop After Titan Laser

Dear Sir, After titan laser treatment, my wife's upper lip has dropped and is now covering her upper row of teeth . she cannot smile anymore and that makes her less confident and less socialising. when she tries to smile, the upper lip drops further and gives a toothless lady's look.IT HAS BEEN ABOUT 18 DAYS SINCE THE TREATMENT. why it happened and what is the remedy ? this may lead to depression in her. her picture is attached. Husband.

Doctor Answers (2)

Effects of Titan

+1

There is no conceivable reason why the Titan treatment would cause an inability to smile.  The picture on the bottom shows a fuller upper lip which suggests that some form of filler or fat was used to achieve greater lip volume.


Fort Myers Facial Plastic Surgeon
5.0 out of 5 stars 31 reviews

Lip "drop"??

+1

I'm not sure Titan has anything to do with your wife's lip position.  She appears to have had a filler injected into her lips--the "after" photo shows much fuller lips than the "before" photo.  Her upper lip is more full, which may be why it's covering more of her teeth.

Depending on the type of filler used, she may be able to have it removed.  She should see her plastic surgeon or dermatologist.

Carmen Kavali, MD
Atlanta Plastic Surgeon
4.5 out of 5 stars 16 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.